# SDR AALA202111128775

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 57,022 hours, 34,311 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY L1 DOOR HANDLE DIFFICULT TO OPERATE. SECURED LOOSE DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
